So I started Gonal-F on Friday at 225 IU, with LH solution at 10 units. Had my first blood draw on Sunday morning. Got a call from my RE, saying that “everything looked fine”, but we’d need to up my dosage to 300 IU. I was slightly worried.
This morning I had my second blood draw since stims. I got a call from the IVF nurse in the afternoon, and she left me a voicemail saying that my dosage would need to be increased yet again, to 375 IU.
I called her back a few hours later when I finally had time to get away at work, and spoke to her for a few minutes. I realized we’d probably run out of our Gonal-F with this higher dosage, and wasn’t sure what to do. Luckily she said she was able to get her hands on 5 more pens, and I can pick them up on Thursday at my ultrasound.
So I then asked her, “What is going on? Am I going to be on stims for longer that normal?”
She said, “Oh yeah. You’re just not really responding to the drugs at all. The doctor doesn’t want to bail on this cycle yet, he seems to think if we increase the dosage for a few extra days it might help.”
So I tried to remain calm and not start bawling immediately. (I did as soon as I hung up the phone.) I’m so mad I didn’t get to talk to my RE. When I finally got out of work and got a chance to call again, he’d already left the office.
What the hell does this mean? Clearly I’m not a very good responder, but what is this indicative of? Is it hormonal, is it poor ovarian function? I am so terrified right now. This is our only option. This has to work.
If anyone has any insight or has had a similar experience, please let me know. I’m gonna go hug my dog and stress-eat for the remainder of the evening.